The ANSM or National Drug Safety Agency is sounding the alarm. Losartan/Hydrochlorothiazide BGR 100 mg/25 mg film-coated tablets lot LC67239 should not be consumed. The reason ? A misprint. This is because the boxes containing Losartan Potassium/Hydrochlorothiazide BGR 100 mg/25 mg from the recalled batch were labeled with a different drug name. This is why the agency wanted to inform the general public. Here you will find everything you need to know about the recalls and what doctors are recommending for the lot of losartan LC67239.
Everything you need to know about withdrawals
There may be various reasons for a recall of a batch of drugs. This may be due to a pharmacovigilance issue, a major change, or even a quality defect. When a manufacturer becomes aware that an accident has occurred during the manufacture of a batch of drugs and that the batch in question has already been marketed, he has the duty to inform senior officials, so that the error can be corrected in time.
Please note that batch recovery is done with two factors in mind. The severity of the error identified (minor, detrimental, or even fatal) and the frequency of the quality defect (in a unit, in a single batch, in multiple batches, in all batches). Depending on the criticality of the bug, the recall may be limited to wholesale distributors or extended to approved pharmacists and groups. And when the case is considered very critical, the recall is extended to the general public.
Losartan/Hydrochlorothiazide BGR 100 mg/25 mg: lot LC67239 recall due to misprint on blister packs
🔸Another drug name is written on the blister, but it is actually Losartan / Hydrochlorothiazide tablets
—ANSM (@ansm) June 1, 2022
Losartan Lot LC67239 Recall
The ANSM has informed the general public that a batch of medicines, batch LC67239 of Losartan/Hydrochlorothiazide BGR 100 mg/25 mg film-coated tablets, has been withdrawn from the market. They were distributed between May 12 and 25, 2022. The drugs in question are boxes containing 30 tablets.
The reason for this withdrawal, an error occurred during printing. The fact is that on the blister packs of the recalled batch it says “Atorvastatin Cristers Pharma 40 mg film-coated tablet” while it is “Losartan/Hydrochlorothiazide BGR 100 mg/25 mg film-coated tablet”.
If this is cause for concern, the ANSM wants to be reassuring. In fact, the laboratory specifies that no case of harmful side effects has yet been reported. The fact is that, despite the printing defect, the drugs in the blister packs are Losartan tablets.
In addition, the ANSM recommends that all those who have medicines from the batch in question return them to the pharmacy. There, your batch will be exchanged for another. And for those who have already taken the tablet, do not worry, because it does not represent any risk to your health.
Several drugs have been withdrawn since October.
Since several losartan medications have been recalled since October 2021, this has led to stockouts. That is why many laboratories in agreement with the ANSM have made recalls. So that patients do nothing about supply tensions, he issued a series of recommendations.
According to the National Agency for the Safety of Medicines and Health Products, you should never stop your treatment without consulting your doctor. And if a patient still has losartan tablets in her can, he should finish the box before starting on the other sartan medication that his pharmacist will offer.
For information, there are 5 types of sartans: losartan, candesartan, telmisartan, irbesartan, and valsartan. The patient who renews his prescription will be given by his pharmacist a medication of the same family as the one he had in his possession, without medical advice. However, you should know that this replacement is done on an exceptional basis and is only valid until the person consults their doctor. After that, the pharmacist has the obligation to inform the doctor.
Also, before replacing one sartan-based drug with another, the patient should check if he or she is allergic to any sartan. This is why it is always necessary to seek the opinion of a doctor, since if a person is intolerant to a sartan, only his doctor can propose another that he can tolerate.
#Mass #recall #France #consume #drug #recalled #due #poor #labeling #Losartan